MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3396135
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a crack in the gray connector was confirmed, and was considered manufacturing related.The implicated and returned product was a 6fr triple-lumen power picc solo.The gray connector was cracked and a 2mm x 1mm x 0.5mm portion of the thread broke away and was not returned for investigation.The valve was still held in place.Cavity ¿o¿ was identified in the gray connector.No cracks were observed on the other connectors.A microscopic examination revealed that the crack had sharp edges and no plastic deformation was observed.A lot history review (lhr) of rebu2114 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Product was returned to bas without any event description or referenced file numbers.No details have been obtained from the attempts made to the facility.Preliminary investigation by fa technician confirmed a cracked hub.

Brand Name
POWERPICC SOLO CATHETER 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(135CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7271239
Report Number3006260740-2018-00222
Device Sequence Number10793769
Product Code LJS
UDI-Device Identifier00801741028465
UDI-Public(01)00801741028465
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3396135
Device Catalogue Number3396135
Device Lot NumberREBU2114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1